RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Piyadina, Zh V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:87
Abstract pages:334
Full texts:119
References:23

http://www.mathnet.ru/eng/person19746
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/264250

Publications in Math-Net.Ru
1996
1. Zh. V. Piyadina, “An analog of the generalized Hardy–Littlewood problem with almost prime numbers”, Mat. Zametki, 59:1 (1996),  81–94  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 58–68  isi
1989
2. Zh. V. Piyadina, “An analog of the Hardy–Littlewood equation”, Mat. Zametki, 46:3 (1989),  58–67  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 717–723  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020